case studyRegister Today!
- by nurse nesreen Oct 3you are dispatches to the residence of 58- year old man complaining of chest pain. he state that it feel like somebody is standing on my chest " he sates down when it started and took a nitroglycerin tablet he is still a little nauseated and sweaty but feels better. he is very anxious.
How would you best manage this patient
- Oct 3 by SoldierNurse22How would you best manage this patient?
We need to see a good faith effort on your part tp attempt to answer the question before the AN community will spitball ideas.
Are you an actual nurse (as your name would imply) or are you a student?
- Oct 3 by StephenAndrewsWhat do you think his problem is? Why do you think he's taking the nitroglycerin? Answering those questions should steer you in the right direction of how to take care of the patient.
- may be angina-or MI can help you
- double threads merged .....once again we are willing to help but we will not give you the answers.
Show me what you think first and we will help you.
- can answer how
- You answer first....what do you think?
- i think is angina